# SDR AALA20071098

- Difficulty date: June 13, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY EXIT LIGHT AT SEAT ROW 31 INOPERATIVE.  REPAIRED CONNECTOR FOR EMERGENCY EXIT LIGHT AT SEAT ROW 31.  SYSTEM GROUND CHECKED NORMAL OPERATION.
